# SDR CA141218022

- Difficulty date: December 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 5100 · Standard Practices/Structures
- Part: Clamp
- Part number: M85052
- Condition: Deteriorated
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PREMATURE FAILURE OF CUSHION CLAMPS M8505.  CLAMP MATERIAL DETERIORATES, WHICH CAN RESULT IN CHAFING & DAMAGE TO HYD LINES, ULTIMATELY LEADING TO FAILURE OF THE HYDRAULIC SYSTEM. APPROXIMATELY 300 CLAMPS USED PER AIRCRAFT ON CL-300/-350 ONLY.  CUSHION OF CLAMPS ARE DARK BLUE AND PURPLE. BLUE CUSHION ON THESE CLAMPS PRESENT PREMATURE DEGRADATION AND DETERIORATION. SAME CLAMPS WITH DIFFERENT COLORS HAVE THE SAME PART NUMBER AND ARE MANUFACTURED AS PER MILITARY SPECIFICATIONS.
